Quitting Antidepressant

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am feeling stressful after I stopped taking my depression medications. Is this common?

Query: Hello doctor, I have been on depression medication since last year, I have previously had therapy for two and a half years. I stopped seeing the therapist before four months as I had been on my medicines for a few months. I felt content, and my therapist and I were leaving that school (she was an i...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. It is common to feel stressed during the freshman year and will take some months to get used to the new routine. Because of the history of clinical depression, it is advisable to consult by your doctor to review your mental state and emotional wellbeing. You can talk...  Read Full »

The withdrawal effect of Zoloft is bad and I cannot handle it. Kindly advice.

Query: Hello doctor, I have been on Zoloft for 14 years. I am on the maximum dose of 200 mg. I have been struggling with anxiety due to menopause. My general doctor thought it might be a good idea to switch my medication. She recommended that I go down to 100 mg a week on the Zoloft and then go to Pristiq...  Read Full »


Dr. Aditya Gupta

Psychiatrist, Sexologist

Answer: Hello, Welcome to icliniq.com. As you are having severe withdrawals and discontinuation symptoms even after lowering the dose to 175 mg, I would suggest you consult a psychiatrist in person for evaluation, and then you can discuss with him or her regarding the following, As the reason for the chan...  Read Full »

I daily take Pristiq antidepressant tablet 50 mg, when can I take 5-HTP after stopping Pristiq?

Query: Hello doctor, I daily take Pristiq antidepressant tablet 50 mg, which doctor had prescribed since a year. Now I am tapering the tablet gradually as per doctor's instruction. The first week every other day and second week every two days and the third week every three days. And now this is my fourth ...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hello, Welcome to icliniq.com. As you are tapering your Pristiq (Desvenlafaxine), there will be no withdrawal at all. You need to restart because of anxiety or depression disorder, not because of withdrawal. 5-HTP (Hydroxytryptophan) is not FDA approved and no guideline for it to how to use and wh...  Read Full »

How can I quit taking ES Nax Plus without having any withdrawal symptoms?

Query: Hi doctor,I am taking ES Nax Plus (Escitalopram 10 mg, Clonazepam 0.5 mg) since last one year for anxiety. Now, I want to cut this medicine but after stopping this for some days, now I am feeling anxious, lightheadedness, increased pulse, etc. Previously, I also tried to cut the medicine and felt th...  Read Full »


Dr. Penchala Prasad Kandikattu

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Sudden stopping of the above drug may cause withdrawal symptoms. So you can start with slow withdrawal like take above tablet half every day or full tablet alternate day for three months. Then dose may be reduced to weekly 2 to 3 times for two months, then weekly 1 t...  Read Full »

How can I quit taking my anti-depressants?

Query: Hello doctor,I want to quit taking my anti-depressants. Can you help me to slowly reduce doses? I am taking one Valkem of 500 and Flunil 20 mg in morning and one Valkem OD 500, Soltus 100 mg, Rivotril 0.5 mg at night.  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns about the medications. From the available details, there is a possibility that you suffered from either resistant depression or bipolar depression as some of the medications prescribed to you are often used in these condition...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.